I found this website after reading an MSN article (http://www.msnbc.msn.com/id/20479490/wid/11915773/
) on doctors dismissing a lot of patient's complaints about
medicine side effects, especially things like muscle pain and weakness while on statin-lowering cholesterol drugs (Lipitor, Crestor, etc.). I started looking stuff up on the internet because my husband is on Lipitor, I think it is, and has been having terrible pains in his shoulders--even though one was never damaged and the one with the partially-torn rotator cuff should have healed up ages ago. We've been coating him in an anti-inflammatory product, which we know helps his knees, but the shoulders have gotten no better.
Anyways, when I got to looking into muscle pain and statins, I saw that some people also complained of bowel problems, unexplained pains in the bowel/stomach region, and some have even been labeled as having IBS, even though they now personally suspect that it's the cholesterol medicine.
Just thought I would share in case any of you are on one of these drugs. You may want to do some additional research on your own to see if this is a drug you want to continue to take (note the article that mentions that doctors generally dismiss these symptoms).